Solution to a Semilinear Problem on Type II Regions Determined by the Fucik Spectrum
MetadataShow full metadata
We prove the existence of solutions to the semi-linear problem u'' (x) + ⍺u+(x) + βu-(x) = ƒ(x), x ∈ (0, π), u(0) = u(π) = 0 where the point (⍺, β) falls in regions of type (II) between curves of the Fučík spectrum. We use a variational method based on the generalization of the Saddle Point Theorem.
CitationTomiczek, P. (2003). Solution to a semilinear problem on type II regions determined by the Fucik spectrum. Electronic Journal of Differential Equations, 2003(08), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.